# SDR FDEA201006302230

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172159
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE INTERIOR FRAME WITH EXISTING REPAIR DOUBLER AT BS 1280, BETWEEN STRINGERS S-11L TO S-13L.  EVALUATE AND RECTIFY. EXISTING REPAIR EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 PT. 1 AND FOUND WITH DEEP GOUGES, R & R REPAIR ON FRAME  IAW SRM 53-00-07, REPAIR 1, REV 99.  REFER TO SNRM NR N00974 FOR WORK DETAILS. INITIAL INSP THRESHOLD AT 50,000 FC, REPEATITIVE INTERVAL INSPECTION AT 12,000 FC, INSPECTION METHOD DVI.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
